# SDR UF6A990734

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: JD553J0410001
- Condition: Cracked
- Location: Fus/Vert Stab
- Part time: 14,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - RIGHT VERTICAL STAB TO FUSELAGE ANGLE CRACKED AROUND AFT RIVET.  MAINTENANCE REPAIRED CRACK IAW DER 99-131 AND BAE ATP SRM 51-30-01.  (M)
